# SDR COMA0770052

- Difficulty date: September 23, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 11,598 hours, 8,391 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Tripped
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5172 - SLAT FAIL MESSAGE RECEIVED ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND LEFT NR 2 SLAT ACTUATOR TRIPPED.  RESET ACTUATOR.  NO FURTHER DEFECTS.
